Spazi con operatori e applicazioni al problema di Knaster
Rendiconti del Seminario Matematico della Università di Padova, Tome 38 (1967) , pp. 258-286.
@article{RSMUP_1967__38__258_0,
     author = {Grandis, Marco},
     title = {Spazi con operatori e applicazioni al problema di Knaster},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {258--286},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {38},
     year = {1967},
     zbl = {0212.56103},
     mrnumber = {221502},
     language = {it},
     url = {archive.numdam.org/item/RSMUP_1967__38__258_0/}
}
Grandis, Marco. Spazi con operatori e applicazioni al problema di Knaster. Rendiconti del Seminario Matematico della Università di Padova, Tome 38 (1967) , pp. 258-286. http://archive.numdam.org/item/RSMUP_1967__38__258_0/

[1] H. Cartan - S. Eilenberg. Homological Algebra. Princeton U. P., 1956. | MR 77480 | Zbl 0075.24305

[2] P.J. Hilton-S. Wylie. Homology Theory. Cambridge U. P., 1962. | Zbl 0091.36306

[3] S.T. Hu. Homotopy Theory. Academic Press (New York), 1959. | MR 106454 | Zbl 0088.38803

[4] S. Mac Lane. Homology. Springer (Berlin), 1963. | MR 1344215

[5] A. Borel. Sur la cohomologie des espaces fibrés principaux et des espaces homogènes des groupes de Lie compacts. Ann. of Math. 57 (1953), p. 115-207. | MR 51508 | Zbl 0052.40001

[6] K. Borsuk. Drei Sätze über die n-dimensionale euklidische Sphäre. Fnnd. Math. 20 (1933), p. 177-190. | EuDML 212624 | JFM 59.0560.01 | Zbl 0006.42403

[7] D.G. Bourgin. On some separation and mapping theorems. Comm. Math. Helv. 29 (1955), p. 199-214. | EuDML 139103 | MR 72469 | Zbl 0065.16604

[8] D.G. Bourgin. Deformation and mapping theorems. Fund. Math. 46 (1959), p. 285-303. | EuDML 213513 | MR 105116 | Zbl 0107.40305

[9] D.G. Bourgin. Multiplicity of solutions in frame mappings. Illinois J. of Math. 9. (1965), p. 169-177. | MR 203723 | Zbl 0127.13304

[10] F.J. Dyson. Continuous functions defined on spheres. Ann. of Math. 54 (1951), p. 534-536. | MR 44620 | Zbl 0045.02901

[11] E.E. Floyd. Real valued mappings of spheres. Proc. A.M.S. 6 (1955), p. 957-959. | MR 73978 | Zbl 0067.40702

[12] H. Hopf. Eine Verallgemeinerung bekannter Abbildungs- und Überdeckungssätze. Portug. Math. 4 (1944), p. 129-139. | EuDML 114622 | MR 11438 | Zbl 0060.40612

[13] S. Kakutani. A proof that there exists a circumscribing cube around any bounded closed convex set in R3. Ann. of Math. 43 (1942), p. 739-741. | MR 7267 | Zbl 0061.38309

[14] B. Knaster. Colloquinm Mathematicnm, 1 (1947), p. 30-31.

[15] G.R. Livesay. On a theorem of Dyson. Ann. of Math. 59 (1954), p. 227-229. | MR 59546 | Zbl 0056.41901

[16] H. Yamabe - Z. Yujobo. On the continuous functions defined on a sphere. Osaka Math. J. 2 (1950), p. 19-22. | MR 37006 | Zbl 0039.39102

[17] C.T. Yang. On theorems of Borsuk-Ulam, Kakutani-Yamabe-Yujobô and Dyson. Ann. of Math. 60 (1954), p. 262-282. | MR 65910 | Zbl 0057.39104

[18] C.T. Yang. Idem, II. Ann. of Math. 62 (1955), p. 271-283. | Zbl 0067.15202

[19] C.T. Yang. Continuous functions from spheres to euclidean spaces. Ann. of Math. 62 (1955), p. 284-291. | MR 72471 | Zbl 0067.15203

[20] C.T. Yang. On maps from spheres to euclidean spaces. Amer. J. of Math. 79 (1957), p. 725-732. | MR 145491 | Zbl 0093.36001

[21] E.C. Zeeman. On the filtered differential group. Ann. of Math. 66 (1957), p. 557-585. | MR 96209 | Zbl 0097.38703